# SDR AALA202107160461

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 53,109 hours, 33,486 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1838C
- Condition: Leaking
- Location: Apu
- Part time: 1,056 hours, 2,093 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT WE NOTICED A MUSTY ODOR STARTING BETWEEN 10000 AND 15000 ORIGINALLY SMELLED LIKE A WATER SEPARATOR MELTING. WE HAD A LOT MORE CONDENSATION THAN NORMAL F/O SAID HE SMELLED A SLIGHT OIL SMELL DURING THAT TIME. COULD SMELL ON THE GROUND WITH APU RUNNING ALSO. MAINTENANCE FOUND APU OIL COOLING FAN LEAKING. REPLACED OIL COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51-400-002A.
